MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1606052
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Suction Problem (2170)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6), 2025, a patient underwent a port placement procedure using the low artifact power port to secure the route for blood collection.It was left for two months without flushing.On (b)(6), when blood was collected, the blood did not drain and there was swelling around the area.However, the current status of the patient was unknown.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the low artifact power port to secure the route for blood collection.It was left for two months without flushing.On (b)(6) , when blood was collected, the blood did not drain and there was swelling around the area.However, the current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one power port clear vue isp implantable port with detached catheter and detached cath-lock were return for sample evaluations.Gross, visual, microscopic visual, tactile and functional evaluations were performed.Catheter were noted to be disconnected from port a complete diagonal break was noted on catheter.The edges break was noted to be uneven, and surface was noted to be glossy with striations.The break with striation were considered as incidental issue.Upon infusion, resistance was felt and what appeared to be thrombus, was observed exited however, aspiration was performed and was successful.No leaks were observed.As per reported issue port was no flushed in the last two month which against the instructions for use (ifu).Therefore, the investigation is confirmed for the reported disconnection and improper procedure.However, the investigation is inconclusive for the reported suction, and migration issue as provided evidence are not sufficient and exact circumstances at the time of the reported event cannot be verified from the returned physical sample.Furthermore, clinical conditions alleged in the complaint cannot be confirmed.Based on the measurements recorded during sample evaluation and applicable drawings, no measurements recorded could be confirmed to be out of tolerance.The root cause for improper procedure issue was noted to be use error ad for other device issue could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.G3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22294830
Report Number3006260740-2025-04077
Device Sequence Number18222483
Product Code LJT
UDI-Device Identifier00801741026409
UDI-Public(01)00801741026409
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1606052
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown